Alert archive / Kansas / Flash Flood Warnings in 2006
Flash Flood Warning 101, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Aug 26, 2006, 7:46 PM CDT for Cherokee County, Kansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 26, 2006, 7:46 PM CDT (00:46 UTC)
- Expired
- Aug 26, 2006, 11:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Cherokee County, KS
The radar
The Tulsa radar (KINX), 119 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 10:00 PM CDT | FLASH FLOOD | 1 Ne Sherwin, KS | NW50TH AND BETHLEHEM AND SW60TH AND BETHLEHEM UNDERWATER AND IMPASSABLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 134 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 676 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 270048 FFWSGF KSC021-270445- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 746 PM CDT SAT AUG 26 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... CHEROKEE COUNTY IN SOUTHEAST KANSAS. * UNTIL 1145 PM CDT * AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT IN EXCESS OF THREE INCHES OF RAIN HAS FALLEN OVER WESTERN CHEROKEE COUNTY SINCE 645 PM. AS ADDITIONAL THUNDERSTORMS OVER NORTHEAST OKLAHOMA MOVE INTO WESTERN CHEROKEE COUNTY...AN ADDITIONAL ONE TO THREE INCHES OF RAIN WILL BE POSSIBLE THROUGH 10 PM. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST MINERAL...FAULKNER...WEIR...SCAMMON...COLUMBUS AND CARONA. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3700 9507 3700 9489 3733 9475 3733 9507 $$ TERRY
4 follow-up statements
000 WGUS73 KSGF 270227 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 922 PM CDT SAT AUG 26 2006 KSC021-270445- CHEROKEE KS- 922 PM CDT SAT AUG 26 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR CHEROKEE COUNTY... AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST MINERAL...WEIR...SCAMMON...COLUMBUS AND BAXTER SPRINGS. SINCE 7 PM...DOPPLER RADAR HAS ESTIMATED BETWEEN ONE AND THREE INCHES OF RAIN FELL FROM WIER...SOUTH THROUGH COLUMBUS AND MELROSE KANSAS. LOCALLY THREE TO FOUR INCHES HAS BEEN ESTIMATED NEAR MELROSE...AND AFFECTING THE FOUR MILE CREEK AREA. ALSO BRUSH CREEK AND LITTLE CHERRY CREEK NEAR SCAMMON HAS RECEIVED NEARLY TWO INCHES OF RAINFALL SINCE 8 PM. THE HEAVIEST RAINFALL WILL CONTINUE TO AFFECT AREAS NEAR SCAMMON AND ALONG THE KANSAS...OKLAHOMA BORDER BETWEEN MELROSE AND BAXTER SPRINGS THROUGH 10 PM. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3700 9507 3700 9471 3733 9463 3731 9494 $$ JLT
000 WGUS73 KSGF 270228 CCA FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 922 PM CDT SAT AUG 26 2006 KSC021-270445- CHEROKEE KS- 922 PM CDT SAT AUG 26 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR CHEROKEE COUNTY... AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST MINERAL...WEIR...SCAMMON...COLUMBUS AND BAXTER SPRINGS. SINCE 7 PM...DOPPLER RADAR HAS ESTIMATED BETWEEN ONE AND THREE INCHES OF RAINFALL FROM WIER...SOUTH THROUGH COLUMBUS AND MELROSE KANSAS. LOCALLY THREE TO FOUR INCHES HAS BEEN ESTIMATED NEAR MELROSE...AND AFFECTING THE FOUR MILE CREEK AREA. ALSO BRUSH CREEK AND LITTLE CHERRY CREEK NEAR SCAMMON HAS RECEIVED NEARLY TWO INCHES OF RAINFALL SINCE 8 PM. THE HEAVIEST RAINFALL WILL CONTINUE TO AFFECT AREAS NEAR SCAMMON AND ALONG THE KANSAS...OKLAHOMA BORDER BETWEEN MELROSE AND BAXTER SPRINGS THROUGH 10 PM. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3700 9507 3700 9471 3733 9463 3731 9494 $$ JLT
000 WGUS73 KSGF 270330 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1024 PM CDT SAT AUG 26 2006 KSC021-270445- CHEROKEE KS- 1024 PM CDT SAT AUG 26 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR CHEROKEE COUNTY... AT 1019 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO WEST MINERAL...WEIR...SCAMMON...COLUMBUS AND BAXTER SPRINGS. ADDITIONAL RAINFALL AMOUNTS OF ONE QUARTER TO ONE HALF INCH WILL BE POSSIBLE THROUGH MIDNIGHT. AS OF 1015 PM...THE LOCAL EMERGENCY MANAGER FROM CHEROKEE COUNTY REPORTED FLASH FLOODING AT NORTHWEST 50TH AND BETHLEHEM...SOUTHWEST 60TH AND BETHLEHEM...AND SOUTHWEST BLACKJACK...BETWEEN 20TH AND 30TH WERE UNDER WATER AND IMPASSABLE. THESE LOCATIONS ARE MAINLY ACROSS SOUTHERN CHEROKEE COUNTY. IN ADDITION...LOCALLY THREE TO FOUR INCHES HAS BEEN ESTIMATED NEAR MELROSE...AND AFFECTING THE FOUR MILE CREEK AREA. ALSO BRUSH CREEK AND LITTLE CHERRY CREEK NEAR SCAMMON HAS RECEIVED NEARLY TWO INCHES OF RAINFALL SINCE 8 PM. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3700 9507 3700 9471 3733 9463 3731 9494 $$ JLT
000 WGUS73 KSGF 270445 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1142 PM CDT SAT AUG 26 2006 KSC021-270452- CHEROKEE KS- 1142 PM CDT SAT AUG 26 2006 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 1145 PM CDT FOR CHEROKEE COUNTY... AT 1140 PM...LOCAL LAW ENFORCEMENT...THROUGH COORDINATION WITH EMERGENCY MANAGEMENT...OBSERVED THAT FLOOD WATERS HAD RECEDED ACROSS THE COUNTY. THEREFORE THE FLASH FLOOD WARNING FOR CHEROKEE COUNTY WILL BE ALLOWED TO EXPIRE. IF FLASH FLOODING WAS OBSERVED...PLEASE FORWARD YOUR REPORT TO LOCAL LAW ENFORCEMENT OFFICIALS...SO THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3700 9507 3700 9471 3733 9463 3731 9494 $$ TERRY
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 6:19 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Aug 26, 6:19 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE NATIONAL WEATHER SERVICE SPRINGFIELD MO 619 PM CDT SAT AUG 26 2006 .AVIATION... FOR THE 00Z TAFS...NO MAJOR CHANGES TO PREVIOUS ISSUANCE. WE DID BUMP BACK THE TEMPO GROUP AT KJLN TO 01Z-03Z. LINE OF THUNDERSTORMS ACROSS SOUTHEAST KANSAS CONTINUES TO MAKE EASTWARD MOVEMENT...WITH SOME DEVELOPMENT OUT AHEAD OF THE INITIAL LINE. ANOTHER WAVE OF SHOWERS AND THUNDERSTORM WILL DEVELOP MUCH LATER TONIGHT AND SPREAD EASTWARD TOWARD KJLN AND KSGF NEAR SUNRISE. CONDITIONS ARE EXPECTED TO IMPROVE FROM MID MORNING THROUGH MUCH OF THE DAY. MORE SHOWERS AND THUNDERSTORMS MAY BUBBLE DURING THE AFTERNOON HEATING... ESPECIALLY WESTWARD TOWARD KJLN...BUT WILL JUST MENTION CB AT THIS TIME. SCHULTZ && .DISCUSSION /ISSUED 308 PM CDT SAT AUG 26 2006/... TONIGHT...FOCUS WILL BE ON A SURFACE FRONT JUST TO THE NORTH AND WEST OF THE FORECAST AREA. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS FEATURE LATE THIS AFTERNOON AND THIS EVENING. THE STORMS ARE THEN EXPECTED TO CONSOLIDATE AND PUSH ACROSS CENTRAL MISSOURI. CONSIDERED A FLASH FLOOD WATCH FOR THE NORTHERNMOST COUNTIES IN THE FORECAST AREA...BUT DECIDED TO HOLD OFF UNTIL THE TRACK OF THE CONVECTIVE CLUSTER IS MORE CLEAR. IF THIS CONVECTION APPEARS THAT IT WILL TRACK OVER THE SAME AREAS THAT RECEIVED HEAVIER RAINFALL OVER THE PAST 48 HOURS...A WATCH WILL LIKELY BE NEEDED. WILL PASS THIS CONCERN ON TO THE EVENING SHIFT. FORECAST ATMOSPHERIC PROFILES ALSO INDICATE A THREAT FOR A FEW DAMAGING WIND GUSTS AND PERHAPS SOME MARGINALLY SEVERE HAIL. MAIN THREAT FOR SEVERE STORMS WOULD BE OVER KANSAS/FAR WESTERN MISSOURI COUNTIES THIS EVENING...AND OVER NORTHERN COUNTIES WITH CONVECTIVE CLUSTER OVERNIGHT. SUNDAY THROUGH MONDAY NIGHT...A STRONGER UPPER LEVEL LOW WILL SWING OUT OF THE CENTRAL ROCKIES INTO THE PLAINS. ENOUGH SUPPORT WILL FINALLY EXIST FOR THE FRONT TO MOVE THROUGH THE FORECAST AREA. EXPECT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WITH THE INITIAL FRONTAL SURGE LATE SUNDAY AFTERNOON INTO SUNDAY NIGHT. A SECONDARY SURGE IS THEN EXPECTED FROM MONDAY INTO MONDAY NIGHT. MORE SHOWERS AND STORMS WILL ACCOMPANY THIS SURGE. TEMPERATURES WILL BE FAIRLY CLOSE TO SEASONAL AVERAGES...WITH EVEN SOME BELOW NORMAL VALUES ON MONDAY. TUESDAY THROUGH WEDNESDAY...WILL TAPER POPS FROM NORTHWEST TO SOUTHEAST AS THE FRONT DEPARTS THE REGION. WOULD NOT BE SURPRISED TO SEE SOME LINGERING SHOWERS WITH AN UPPER LEVEL TROUGH/DEPARTING JET STREAK IN THE VICINITY...ESPECIALLY ON TUESDAY. TEMPERATURES WILL AGAIN BE NEAR NORMAL. WEDNESDAY NIGHT THROUGH FRIDAY...EXPECT A PERIOD OF UPPER LEVEL RIDGING AS THE LOWER HEIGHTS OVER THE OHIO VALLEY/GREAT LAKES FINALLY PULL TO THE EAST. HAVE GONE MAINLY DRY FOR THIS PERIOD...WITH NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Aug 26, 3:59 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 359 PM CDT SAT AUG 26 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271700- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 359 PM CDT SAT AUG 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED THUNDERSTORMS PRODUCING WIND GUSTS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE OF QUARTERS. HEAVY RAINFALL WILL CAUSE LOCALIZED FLOODING...ESPECIALLY IN AREAS THAT HAVE RECEIVED HEAVY RAINFALL OVER THE LAST TWO DAYS. AREAS AFFECTED AND TIMING: SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE IN AREAS ALONG AND WEST OF A LINE FROM ROLLA TO GROVESPRING TO SHELL KNOB THIS AFTERNOON AND THIS EVENING. THE GREATEST COVERAGE OF THUNDERSTORMS WILL BE ACROSS EXTREME SOUTHEAST KANSAS AND FAR WESTERN MISSOURI THROUGH THIS EVENING. HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE ACROSS THE ENTIRE AREA THROUGH TONIGHT. DISCUSSION: SCATTERED THUNDERSTORMS WERE DEVELOPING ALONG A COLD FRONT... LOCATED JUST TO THE NORTHWEST OF THE OUTLOOK AREA. THE ATMOSPHERE OVER EXTREME SOUTHEAST KANSAS AND FAR WESTERN MISSOURI HAS BECOME UNSTABLE DUE TO THE COMBINATION OF HIGH MOISTURE AND DAYTIME HEATING. THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THE FRONT AND SLOWLY SPREAD EASTWARD INTO WESTERN PORTIONS OF THE OUTLOOK AREA. THE PRIMARY SEVERE WEATHER HAZARD WILL BE WIND GUSTS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE OF QUARTERS. HEADING INTO THE OVERNIGHT HOURS...THIS ACTIVITY WILL EVOLVE INTO ANOTHER COMPLEX OF THUNDERSTORMS THAT WILL ONCE AGAIN MOVE EASTWARD THROUGH THE AREA. A FEW SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE WITH THIS ACTIVITY...HOWEVER THE MAIN WEATHER HAZARD WILL BE HEAVY RAINFALL AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PERIODS OF THUNDERSTORMS ARE EXPECTED FROM SUNDAY AFTERNOON THROUGH MONDAY NIGHT. THE PRIMARY HAZARD FROM THESE STORMS WILL BE LOCALLY HEAVY RAINFALL. ISOLATED DAMAGING WIND GUSTS WILL BE POSSIBLE... BUT NO ORGANIZED SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI THROUGH THE EARLY EVENING HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN/SCHAUMANN
In the hours before
Local storm report, Aug 26, 1:48 PM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
148 PM CDT SAT AUG 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 AM LIGHTNING 7 N LEBANON 37.78N 92.66W
08/26/2006 LACLEDE MO EMERGENCY MNGR
TWO STRUCTURE FIRES CAUSED BY LIGHTNING IN THE DOVE AREA
&&
IZZISpecial weather statement, Aug 26, 3:31 PM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 331 PM CDT SAT AUG 26 2006 KSZ073-097-101-MOZ066-077-088-093-101-262145- BOURBON-CRAWFORD-CHEROKEE-VERNON-BARTON-JASPER-NEWTON-MCDONALD- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...NEVADA...LAMAR...JOPLIN...CARTHAGE... NEOSHO...ANDERSON...PINEVILLE 331 PM CDT SAT AUG 26 2006 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 752 IN EFFECT UNTIL 11 PM CDT THIS EVENING FOR THE FOLLOWING AREAS IN KANSAS THIS WATCH INCLUDES 3 COUNTIES IN SOUTHEAST KANSAS BOURBON CHEROKEE CRAWFORD IN MISSOURI THIS WATCH INCLUDES 5 COUNTIES IN SOUTHWEST MISSOURI BARTON JASPER MCDONALD NEWTON VERNON THIS INCLUDES THE CITIES OF...ANDERSON...BAXTER SPRINGS... CARTHAGE...COLUMBUS...FORT SCOTT...JOPLIN...LAMAR...NEOSHO... NEVADA...PINEVILLE AND PITTSBURG. WFO SGF
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 7:28 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 47 min |
| Aug 26, 8:17 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 43 min |
| Aug 26, 9:01 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 28 min |
| Aug 26, 9:11 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 20 min |
| Aug 27, 3:34 PM CDT | Flash Flood Watch | SGF | Bourbon, Cherokee, Crawford | 13 hr |
Nearby
Flash Flood Warnings in Kansas, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.